# SDR IPXA09157941

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: A52110601010
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SLIDE IS DIFFICULT TO DISARM, LEVER BINDS.  REMOVED BENT GIRT BAR FROM DOOR SLIDE ASSEMBLY.  REPLACED GIRT BAR PER MM 25 61 21.  THIS CLEARS DEFERRAL.
